

Draft - v.4

JOINT COUNCILS MEETING AGENDA

WEDNESDAY, SEPTEMBER 26th 2018

8:30 a.m. - 4:30 p.m. PDT

WESTMARK WHITEHORSE HOTEL MEETING ROOM: BALROOM

BREAKFAST: 7:30 A.M. - 8:30 A.M. - Conference Room #4

TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	ACTION	LEADS
8:30- 8:40 a.m.	Welcome	Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSSDC & PSCIOC Co-Chairs
8:40- 8:50 a.m.	Administrative Matters	A) Approval of Record of Decision from February 21 st , 2018 in-person meeting, Toronto (TAB 1A)	For approval	Sandra Cascadden
(10 min)		B) Acceptance of September 26 th , 2018 meeting agenda (TAB 1B)	For approval	
		C) Joint Councils Action Items (TAB 1C)	For review	
8:50 – 9:20 a.m. (30 min)	Yukon Guest Speakers	Presentation on Yukon First Nation Self-Government and Indigenous Services – (TAB 2) Government of Yukon is committed to reconciliation, and building partnerships with First Nations governments. The Aboriginal Relations Division of the Executive Council Office provides support and leadership to Yukon government departments on reconciliation initiatives including: consultation; building intergovernmental relationships; and the negotiation and implementation of agreements with First Nations. "The Yukon is the largest area in Canada where we've got self-government working. We hope that they are modelling for the rest of the country, how self-government can work and what it can look like. In that way, the Yukon is at the forefront of reconciliation. The Yukon Agreements are demonstrable models of what a relationship could look like when it is designed together by the parties as opposed to imposed by one party on the other."	For information / discussion	Intro: Natasha Clarke Presenters: Brian MacDonald ADM, Aboriginal Relations, ECO Peter Johnston, Grand Chief, Council of Yukon First Nations
	8:30- 8:40 a.m. 8:40- 8:50 a.m. (10 min) 8:50 – 9:20 a.m. (30	## COUNCILS PRIORITY 8:30- 8:40 a.m. 8:40- 8:50 a.m. (10 min) ## Matters Yukon Guest Speakers	### Roundtable introduction of PSCIOC & PSSDC Members and Observers ### a.m. ### Administrative Matters ### Administrative Matters ### Administrative Matters ### Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### C) Joint Councils Action Items (TAB 1C) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### By Acceptance of September 26th, 2018 meeting agenda (TAB 1B) ### By Acceptance of Septemb	### Recouncies of the provided in the provided



		V VIIIC	enorse	A Secretary of the Secr
3	DIGITAL IDENTITY	Digital Identity Priority Stream A) Progress report on the 5 components of the roadmap required to accelerate identity management in Canada:	For discussion, feedback & approval	Intro: Heather Sheehy & Sandra Cascadden
9:20 – 9:45 a.m. (25 min)		POLICY & GOVERNANCE: progress report related to current activities and planned deliverables: (TAB 3A) Creation of Public Policy Working Group Public policy position paper		(Heather Sheehy) Digital Identity Priority Stream Co-Leads Jackie Stankey, AB Sophia Howse, BC
9:45 – 10:25 a.m. (40 min)		PAN-CANADIAN TRUST FRAMEWORK: progress report on current work/pilots: (TAB 3B) IMSC and DIACC work on pan-Canadian Trust Framework components: Verified Person, Verified Login and Verified Organization Alpha testing guide for Verified Person Spotlight on ESDC-My Alberta Digital ID (MADI) Pilot Jurisdictions to carry out Alpha testing		(Sandra Cascadden) IMSC Co-Chairs: Robert Devries, ON Marc Brouillard, TBS
10:25 - 10:40 a.m.		BREAK		
10:40 - 11:10 a.m. (30 min)		PILOTS: Canada's Digital Interchange (CDI) pilots: (TAB 3C) 4 types of pilots: Testing inter-jurisdictional governance / policy processes Supporting Client Centric Service Delivery Testing out Pan-Canadian Trust Framework / Standards Testing existing and emerging technologies BC Pilot – BCSC with Advanced Ed (tbc)		(Heather Sheehy) CDI Co-Chairs: Anik Dupont, ESDC Arlene Williams, NS



	098 - 2018	VVIIILE	ehorse	Alexandria (March 1987)
11:10 - 11:30 a.m. (20 min)		COMMUNICATIONS & COLLABORATION: progress report related to current activities and planned deliverables: (TAB 3D) GCCollab group to enable information sharing Key Concepts Service Design Public engagement Service opportunities and agreements Bookmarks		(Sandra Cascadden) Digital Identity Priority Stream Co-Leads
11:30 a.m. – 12:00 p.m. (30 min)		TECHNOLOGY: Discussion on emerging digital identity technologies - (TAB 3E) Objective: Demo of the Verifiable Organizations Network - VON uses Blockchain technology and leverages foundational data in corporate registries for use as business related digital identity. This is a collaborative initiative of the Governments of BC and ON and the Office of Small and Medium Enterprises (PSPC). An example of multi-jurisdictional progress on digital service and innovation: • Enable trustworthy, digital identity information related to business • Ability to create a pan-Canadian capability for municipal, P/T and federal permitting and licensing services to go fully digital • Ability to improve and modernize public sector procurement services to enhance service delivery for government orgs while creating seamless experience for businesses.		(Heather Sheehy) Presenters: C.J. Ritchie, BC Bev Dicks, BC Carol Prest, Registrar and Executive Director, Registries and Online Services, Service BC John Jordan, Executive Director, Emerging Digital Initiatives, Office of the Chief Information Officer (OCIO) BC
12:00 – 1:0	ου μ.π.	LUNCH – Conference Room # 4		
1:00 – 1:25 p.m. (25 min)	DIGITAL IDENTITY	A) Discussion on a "Whitehorse Declaration on Digital Identity" – (TAB 3F) Review and discussion of a draft declaration to	For discussion, feedback & approval	(Sandra Cascadden) Presenters: C.J. Ritchie, BC Bev Dicks, BC



4	1:25 – 1:45 (20 min) 1:45 – 2:05 p.m.	DIGITAL	establish parameters of pan-Canadian standards to support and advance digital identity collaboration. B) Approval of Digital Identity Priority Stream Roadmap – (TAB 3G) OneGOV Vision – (TAB 4) Objective: Presentation on OneGOV vision – focusing on the business and citizen service impacts. High		Digital Identity Co-Leads Jackie Stankey Sophia Howse Intro: Alex Benay Marc Brouillard, Chief Technology Officer, TBS
	min)		level vision that would enable feedback from both PSSDC and PSCIOC.		J. 1001, 100
5	2:05 – 2:35 p.m. (30 min)	CLIENT CENTRIC SERVICES	A) Citizens First 8 (CF8): The Results – (TAB 5A) • Presentation of the Citizens First 8 Results Citizens First 8 presents a comprehensive look at how clients view government services and places increased emphasis on providing actionable data for service executives and managers across the public sector. While the study continues to delve into the areas examined in previous surveys, such as service reputation, client experience and expectations, it also employs innovative approaches that offer new insights on key issues facing the public sector today. With this objective in mind, the study introduces methodologies that take advantage of the latest in behavioural science, as well as incorporates data from other research with the aim of providing a fresh perspective on government and new technologies.	For discussion	Intro: Natasha Clarke ICCS: Dan Batista Michal Dziong Ipsos Reid: Marina Gilson, Sr. Research Director
	2:35 – 2:50 p.m.		BREAK B) Dooth Notification Working Croup	For	Intro. Alov Bonov
	2:50 – 3:25 p.m. (35 min)	CLIENT CENTRIC SERVICES	 Death Notification Working Group (TAB 5B) Progress report on implementation of the Death Notification & Registration Blueprint Design thinking process for the codevelopment of a Bereavement Bundle Communications Tool and roadmap for a Digital 'tell-us-once' solution Approval of Terms of Reference & work plan 	For discussion, feedback & approval	Death Notification Co- Chairs: Anik Dupont, ESDC Anne Matthews, ON Ron Hinshaw, BC



	3:25 –	CLIENT	C) Client Centric Services Working Group -	For	Intro: Natasha
	3:55	CENTRIC	(TAB 5C)	discussion,	Clarke
	p.m.	SERVICES		feedback &	
			Approval of Terms of Reference and work	approval	Client-Centric
	(30		plan		Co-Chairs:
	min)		Approval of the Maturity Model		Bev Dicks, BC
					Cheryl Meek,
					ESDC (TBC)
6	3:55 –	Funding	Funding Allocation Discussion – (TAB 6)		Intro: Heather
	4:20	Requests			Sheehy
	p.m.		Overview of the PSSDC and PSCIOC		•
			financial status	For	Treasurers:
	(25		How should PSSDC and PSCIOC be	discussion	Deb Bergey,
	min)		focusing / prioritizing financial investments	and	PSSDC
			to not potentially limit funding options down	approval	Harry Turnbull,
			the road for key priorities		PSCIOC
7	4:20 -	Other	A) Sub-Committee and Working Groups:		Natasha Clarke
	4:30	Business:	(TAB 7A to 7D)		
	p.m.			For	
			 Digital Strategy Working Group 	information	
	(10		○ Canada Open Government	only	
	min)		○ Privacy Sub-Committee		
			Research Committee		
				For approval	
			B) Confirm host jurisdiction for September		
			2019: Manitoba has volunteered to be host		
			of the September 2019 meetings.	_	
				For	
			C) Next in-person meeting of the Joint Councils: February 27 th , 2019, Ottawa	information	
	4:30 p.m.		Adjournment of Joint Councils Meeting		
	5:50 Delegates to meet in the lobby of the Westmark Whitehorse Hotel for				
	p.m.	the walk to the Of	· · · · · · · · · · · · · · · · · · ·		
				l .	

OFFICIAL JOINT COUNCILS DINNER & PRESENTATION OF THE ICCS HEINTZMAN LEADERSHIP AWARD

MacBride Museum of Yukon History

(1124 Front Street, Whitehorse)

Pre-Dinner Reception: 6:15 - 6:45 p.m.

ICCS Heintzman Leadership Award presentation: 6:45 - 7:10 p.m.

Official Dinner: Aurora Room: 7:15-9:00 p.m.

Welcome Remarks: Jaime Pitfield, DM, Dept. of Highways and Public Works

Business Attire

The MacBride Museum focus is on the history of the territory with the collection areas transportation, First Nations natural history and Klondike-Goldrush. Overall, the house has about 25,000 exhibits, mostly photographs. The latter are in the archive, which also contains manuscripts, film recordings and extensive lyrics about the history of the city. The focal points of the



collection are the North-West or Royal Canadian Mounted Police, the Klondike Gold Rush and the recent history of the territory. Around 20,000 photos are housed in the museum.

On the ground floor is the Wild World Gallery, which offers a scientific focus. Here you can find minerals, reconstructions of extinct animals, stuffed animals, and fossils. There is also a biographical area, a children's area, a museum shop and a projection room. Here you will find glass and metalwork, furniture, musical instruments, textiles, clocks, clothes, badges and weapons, as well as liturgical objects.

The Lower Gallery houses the photo collection and a section on archeology and early history. There are also artifacts of local First Nations. These include masks and archaeological objects.